# SDR CA970219019

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: RH0119
- Condition: Torn
- Location: Rt Hyd Servo
- Part time: 11,959 hours
- Component: Ronson, 206076062003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, RT HYDRAULIC SERVO, BEARING CONNECTING TUBE ASSY 206-001-193-001, PART OF TEFLON LINING OF BEARING FOUND ON THE DECK AND THE REST OF THE TEFLON SLIPPED PARTLY OUT OF THE BEARING.
